# SDR AUS20030663

- Difficulty date: July 3, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532525
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING AFT SPAR LOWER SECTION CONTAINED LEVEL 2 CORROSION IN AREAOF RH WING VENT TANK LOCATED BETWEEN WS557 AND WS583. FOUND DURING INSPECTION IAW A-B73-5791-51.
